# SDR C2XA95IA021

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31807
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 078
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS276434
- Condition: Rusted
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, RT AILERON CONTROL BEARING FOUND BLEEDING RUST.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING AND AIRCRAFT WAS RETURNED TO SERVICE.  (TT 13791.1)  (TC 18138).  (X)
